Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Feb 27, 2023, 2:47 PM MST for 10 counties in Colorado. It took effect at Feb 28, 2023, 11:00 AM MST. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 27, 2023, 2:47 PM MST (21:47 UTC)
- In effect from
- Feb 28, 2023, 11:00 AM MST
- Expired
- Feb 28, 2023, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 12:32 PM MST | NON-TSTM WND GST 58 | 1 Se Peterson Afb, CO | ASOS STATION KCOS COLORADO SPRINGS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2502 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -147 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
405 WWUS85 KPUB 272147 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 247 PM MST Mon Feb 27 2023 ...A Red Flag Warning is in effect for portions of the I-25 corridor and parts of the eastern plains through 5 pm today... ...A Red Flag Warning has been issued for all of the Southeast plains for tomorrow afternoon... COZ228>233-281400- /O.UPG.KPUB.FW.A.0001.230228T1800Z-230301T0100Z/ /O.NEW.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ /O.CON.KPUB.FW.W.0002.000000T0000Z-230228T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 247 PM MST Mon Feb 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 6 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232 and 233. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 9 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ234>237-281400- /O.UPG.KPUB.FW.A.0001.230228T1800Z-230301T0100Z/ /O.NEW.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 247 PM MST Mon Feb 27 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 6 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 234, 235, 236 and 237. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Relative Humidity...As low as 13 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-281400- /O.NEW.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 247 PM MST Mon Feb 27 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 AND 227... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 6 PM MST Tuesday. * Affected Area...Fire Weather Zones 226 and 227. * Winds...West 25 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
5 follow-up statements
381 WWUS85 KPUB 272344 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 444 PM MST Mon Feb 27 2023 COZ228>233-281545- /O.EXP.KPUB.FW.W.0002.000000T0000Z-230228T0000Z/ /O.CON.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 444 PM MST Mon Feb 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232 and 233. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 9 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-234>237-281545- /O.CON.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 444 PM MST Mon Feb 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 234, 235, 236 and 237. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
672 WWUS85 KPUB 280228 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 728 PM MST Mon Feb 27 2023 COZ226>237-281830- /O.CON.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 728 PM MST Mon Feb 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 THROUGH 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 13 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
461 WWUS85 KPUB 281044 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 344 AM MST Tue Feb 28 2023 COZ226>237-010100- /O.CON.KPUB.FW.W.0003.230228T1800Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 344 AM MST Tue Feb 28 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 THROUGH 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...West 20 to 30 mph with gusts up to 60 mph. * Relative Humidity...As low as 13 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
160 WWUS85 KPUB 282143 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 243 PM MST Tue Feb 28 2023 COZ226>237-010100- /O.CON.KPUB.FW.W.0003.000000T0000Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 243 PM MST Tue Feb 28 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 THROUGH 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
801 WWUS85 KPUB 010054 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 554 PM MST Tue Feb 28 2023 COZ226>237-010200- /O.EXP.KPUB.FW.W.0003.000000T0000Z-230301T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 554 PM MST Tue Feb 28 2023 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 THROUGH 237... Humidity values have risen to above 15 percent for most of southern Colorado. Breezy winds will continue through 7 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 27, 10:31 AM MST, 4 hours 16 minutes earlier.
Area forecast discussion, Feb 27, 10:31 AM MST, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1031 AM MST Mon Feb 27 2023 .SHORT TERM...(Today and tonight) Issued at 347 AM MST Mon Feb 27 2023 ...RED FLAG Conditions likely over portions of the I-25 corridor and central plains this afternoon... Key messages: 1) Gusty winds will continue through the afternoon with fire weather conditions likely over portions of the I-25 corridor and central plains. 2) A few lingering snow showers over the central mountains will end by later this morning. Snow will begin to move back in over the ContDvd by the late afternoon/evening hours. 3) Snow will continue to increase over the ContDvd, as well as increasing winds over all of southeast Colorado, through the night. Detailed discussion: Today... The exiting low pressure system to the east will keep strong and gusty west-northwesterly winds on the backside of the low continuing for southeast Colorado through the afternoon hours. Given the low relative humidity values, coupled by downsloping and drying westerly winds, will result in critical fire weather conditions likely over portions of the I-25 corridor and central plains. The strongest winds due to gap flow will be over the northern half of Pueblo County, as well as Huerfano County and the northwestern area of Las Animas County. Also some of the stronger winds will make their way into Crowley, Otero, and eastern Las Animas County. For this reason, these areas are going to be under Red Flag Conditions for this afternoon. Any lingering snow showers over the central mountains should diminish by later this morning. Downsloping winds help to warm the plains back up into the upper 50s to mid 60s for most locations. The higher terrain will remain on the relatively cooler side and slightly below the seasonal average for this time of year. Another major shortwave trough upstream is going to advance towards the region. As it does, there will be increasing clouds and snow beginning to move back in over the ContDvd by later this afternoon. Winds switch back more to a southwesterly direction later this afternoon and initially weaken, then begin to increase going into the evening hours. Tonight... Snow showers will spread over the all of the ContDvd through the night, and winds will also continue to increase, with the higher gusts across the peaks. The downsloping and gusty winds remaining in place over much of the plains will keep temperatures modified due to mixing, and only getting down into the mid 20s to low 30s for most areas. Temperatures will also be relatively warmer for the upper Arkansas River Valley and San Luis Valley, with values generally in the teens to low 20s. Temperatures will remain on the chilly side across the higher elevations of the central mountains, with lows getting down to around 0F for the peaks of the Sawatch Range. -Stewey .LONG TERM...(Tuesday through Sunday) Issued at 347 AM MST Mon Feb 27 2023 Key Messages: 1) Very windy Tuesday with Red Flag conditions along and east of I-25. 2) Upper trough passes to the south late Wed into Thu, with snow over the mountains, and perhaps some accumulating snow Thu on the plains as well. Fast westerly flow aloft across the area on Tue, with surface lee trough kicked well east into KS. As a result, fairly classic early spring pattern for strong winds and high fire danger sets up along and east of the mountains, with wind approaching high wind warning threshold (60 mph) over the srn I-25 corridor and plains south of Highway 50, where mid level flow looks slightly faster. Have gone ahead with a fire weather watch for the area Tues afternoon, but held off on a high wind watch for now, as would like to see mid level winds 5-10 kts stronger than currently forecast before issuing. Farther west, snow continues along the Continental Divide, where a few additional inches of accumulation is likely, especially in the eastern San Juans. On Wed, upper low digs into the srn Great Basin, with flow across CO bending back to the sw through the day. Snow should pick up along the Continental Divide by evening, and we'll likely need a winter wx highlight starting either late Wed or Wed evening as snow becomes heavy. On the plains, nrn plains wave pushes a weak front through the area, which should settle winds and reduce fire danger, though some gusty swly winds may re-surface late along the srn I-25 corridor as boundary lifts back north. Max temps Wed will cool several degf versus Tue numbers. Upper low then moves quickly eastward through AZ and NM Thu, then into central TX Thu night. Track still looks favorable for snow across much of the area, though best chances for significant accums on the plains have shifted generally south of Highway 50, and strong nly downslope and more southern track may limit snowfall from Pueblo northward. System exits Thu night, with fairly quick clearing into Fri morning. Still some disagreement about how far west next trough digs Fri/Sat as nw upper flow develops, though potential is there for a quick burst of snow showers late Fri night into Sat morning, as dynamic lift brushes by to the north. After a chilly day Thu, temps moderate slowly Fri/Sat, then more substantial warming develops Sun as flat upper ridge briefly builds over the Rockies. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1027 AM MST Mon Feb 27 2023 VFR conditions are near certain during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. A strong zonal jet is over the region, likewise, the main concern will be gusty winds, especially during the late morning through early evening, at each of the 3 taf sites. Winds will be predominantly from a westerly component and will be gusty at times during the aforementioned time periods && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 5 PM MST this afternoon for COZ228>233. Fire Weather Watch from Tuesday morning through Tuesday afternoon for COZ228>237. && SHORT TERM...STEWARD LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Feb 27, 5:47 AM MST, 9 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 547 AM MST Mon Feb 27 2023 COZ058>089-093>099-281300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 547 AM MST Mon Feb 27 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Gusty winds this morning out of the west will continue through the afternoon with critical fire weather conditions likely for Pueblo, Crowley, and Otero counties, as well as Las Animas and Huerfano counties, east of the I-25 corridor. Winds will further increase by later this evening and through the night, especially over the higher terrain, where there could be gusts of 50 to 60 mph by later tonight for some of the higher peaks. A few lingering snow showers over the central mountains will end by later this morning. Snow will begin to move back in over the Continental Divide by the late afternoon hours and increase overnight. Little to no new snow accumulations are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday High fire danger will continue along the I-25 corridor and across the southeast plains Tuesday, as strong west winds and low humidity values spread over the area. Winds Tuesday afternoon could gust between 50 and 60 mph, with blowing dust possible on the plains, especially along and south of Highway 50. Occasional snow will continue along the Continental Divide Monday and Tuesday, with light accumulations expected. A strong weather system will then move through the southern Rockies Wednesday and Thursday, bringing the potential for heavy snow to the mountains and light to moderate snowfall to the plains and I-25 corridor. After a brief break early Friday, another fast moving weather system may bring scattered snow showers to the eastern mountains and plains from late Friday into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. STEWARD/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:54 AM MST | Fire Weather Watch | PUB | Baca, Bent, Crowley, Huerfano, Kiowa, Las Animas and 3 more | 11 hr |
| Feb 27, 2:43 PM MST | Winter Storm Watch | PUB | Conejos, Mineral, Rio Grande | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.